# SDR UPS96420840

- Difficulty date: July 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N675UP
- Make and model: Boeing 747123
- Aircraft serial: 20390
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pressure Deck
- Condition: Corroded
- Location: Sta 1265/1480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C.  FOUND SEVERAL SPOTS OF CORROSION ON PRESS MAIN DECK AT RBL 57 BETWEEN STA 1625/1480.   CORROSIVE SPOTS ARE OUT OF LIMITS.  REPAIRED PRESS MAIN DECK AT RBL 57 BETWEEN BS 1265/1480 IAW SRM 53-10-07 FIG 2.
